Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 161, Pages 29–47 (Mi tm2344)  

This article is cited in 8 scientific papers (total in 8 papers)

Density of compactly supported functions in a weighted Sobolev space

O. V. Besov


Full text: PDF file (1859 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1984, 161, 33–52

Bibliographic databases:
UDC: 517.518.235

Citation: O. V. Besov, “Density of compactly supported functions in a weighted Sobolev space”, Investigations in the theory of differentiable functions of many variables and its applications. Part 9, Collection of articles, Trudy Mat. Inst. Steklov., 161, 1983, 29–47; Proc. Steklov Inst. Math., 161 (1984), 33–52

Citation in format AMSBIB
\Bibitem{Bes83}
\by O.~V.~Besov
\paper Density of compactly supported functions in a~weighted Sobolev space
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~9
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 161
\pages 29--47
\mathnet{http://mi.mathnet.ru/tm2344}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735100}
\zmath{https://zbmath.org/?q=an:0541.46026|0557.46023}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1984
\vol 161
\pages 33--52


Linking options:
  • http://mi.mathnet.ru/eng/tm2344
  • http://mi.mathnet.ru/eng/tm/v161/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Domysheva L.N., “The Density of Finite Functions in Weight Spaces”, Doklady Akademii Nauk Sssr, 288:5 (1986), 1039–1045  mathnet  isi
    2. Oinarov R., “On the Density of Finite Functions with Compact Support in Weight Spaces and Weight Inequalities”, Doklady Akademii Nauk Sssr, 303:3 (1988), 559–563  mathnet  isi
    3. Boimatov K.K., “On the Density of Finite Functions in Weight Spaces”, Doklady Akademii Nauk Sssr, 307:6 (1989), 1296–1299  mathnet  isi
    4. Boitmatov K.K., “Generalized Dirihlet Problem for the Systems of Differential–Equations of 2nd–Order”, Doklady Akademii Nauk, 327:1 (1992), 9–15  mathnet  isi
    5. V. V. Zhikov, “Weighted Sobolev spaces”, Sb. Math., 189:8 (1998), 1139–1170  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    7. A. A. Kalybay, Zh. A. Keulimzhayeva, R. Oinarov, “On the Density of Compactly Supported Functions in a Space with Multiweighted Derivatives”, Proc. Steklov Inst. Math., 312 (2021), 179–193  mathnet  crossref  crossref  isi  elib
    8. A. Yu. Golovko, “Density of Smooth Functions in Anisotropic Weighted Sobolev Spaces with Weights that are Locally Bounded and Locally Bounded Away from Zero”, Math. Notes, 109:5 (2021), 694–701  mathnet  crossref  crossref  isi
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:323
    Full text:164

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021